MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Section e: additional contacts: (b)(6).
 
Event or Problem Description
The reported complaint involved a 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer.The customer reported that per their troubleshooting, it was revealed that the iv tubing caused the syringe pump to ring as occluded and it was not due to the piv itself causing any high pressure.The green air filter 0.2 micron filter had white precipitate in it.The patient was on penicillin g with a normal saline med line only used for medicine administration, not continuous infusions.The impact of the incident is that a new bifuse was hung and the remainder of medicine was given via new line.There was no apparent harm that reached a person.This emdr reflects the first of two occurrences.
 
Additional Manufacturer Narrative
One used sample list #mc33332 (connected into 0.9% nacl 250ml bag) was returned and tested for investigation.Although a slow flow was observed at the end of the device, the solution flowed as normal through the filter vent.The set was then cut in the bond areas looking for a partial occlusion and no anomalies were found.The tube was found within specifications and no additional damage or anomaly was observed.The customer's complaint was not confirmed or replicated, as there was nothing wrong with the device's performance upon evaluation.The slow flow at the end of the device was because the length of the tube and the small inner diameter.The device functioned as expected.The lot history was reviewed and no non-conformities were identified that may have contributed to the reported complaint.Updated information can be found in g1.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17602634
Report Number9617594-2023-00585
Device Sequence Number15029572
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816(17)280201(10)13551112
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot Number13551112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Supplement Date Received by Manufacturer08/30/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PENICILLIN G, MFR UNK
Patient SexUnknown